# SDR CA000829003

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH BACK, AND AFTER START CHECKS COMPLETED (BOTH ENGINES IN FEATHER). WHEN PARK BRAKE RELEASED, AIRCRAFT MOVED FORWARD DESPITE CAPTAINS & CO-PILOT FOOTBRAKES APPLIED, EMERGENCY/PARK BRAKE APPLIED GENTLY TO STOP AIRCRAFT. AIRCRAFT THEN TOWED BACK TO STAND.ADDITIONAL INFO:ENGINEERS COMPLETED CHECKS & FOUND NO DEFECT WITH SYSTEM, ALL HYDRAULIC LEVELS CHECKED & FUNCTION OF SYSTEM PROVED SATISFACTORY.ONE WEEK PREVIOUS THE HYDRAULIC ISOLATION MOD WAS COMPLETED WITH VARIOUS HYDRAULIC PIPES REPLACED.
